# SDR UIEA2025022800184

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Part serial: TLS31649
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT WING TO BODY AREA (COUNT FROM FWD TO AFT, R/H #3, L/H #2).( IAW AMM 33-31-03-004-034 & 33-51-03-404-007 REV 112 REPLACED AND TEST THE OVERWING EMERGENCY LIGHT, RESULT WAS SATISFACTORY.
